# SDR USAA990133

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 17 INCH CORROSION AREA AROUND SCREW HOLES BS 344 RBL 2 LBL 15 FLOORBEAM.  CORROSION TASK NR C53-107-02.  INSTALLED T-CAP PER SRM 53-10-51.  (M)
